# SDR CA100428007

- Difficulty date: April 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 4,342 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 5182250202
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) TSN-INSTALLED 21 APRIL 2008, THE ELT WAS REMOVED FROM AN AS350 FOR ANNUAL RECERTIFICATION.  THE UNIT FAILED THE PERFORMANCE TEST AND THE FAULT INDICATES LOW TX POWER OUTPUT.
